Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 1

 
   

Derivations on ranked bigroupoids

PP: 161-166
Author(s)
N. O. Alshehri, H. S. Kim, J. Neggers,
Abstract
In this paper, we introduce the notion of ranked bigroupoids and we de ne as well as discuss (X; ; !)-self- (co)derivations. In addition we de ne rankomorphisms and (X; ; !)-scalars for ranked bigroupoids, and we consider some properties of these as well.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved